(e)-convergence and related problem


Karaev M. T.

COMPTES RENDUS MATHEMATIQUE, vol.348, pp.1059-1062, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 348
  • Publication Date: 2010
  • Doi Number: 10.1016/j.crma.2010.09.017
  • Title of Journal : COMPTES RENDUS MATHEMATIQUE
  • Page Numbers: pp.1059-1062

Abstract

We answer negatively to a question of Zorboska (2003) [13] which is concerned to the boundary behavior of Berezin symbols of Bergman space operators We also introduce the notions of (e)-summability of sequences and series of complex numbers and study some of their properties As a corollary we obtain the classical Abel theorems of summability theory (C) 2010 Academie des sciences Published by Elsevier Masson SAS All rights reserved